# SDR DXTA2025111005597

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 13,694 hours, 10,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 991904022
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DROP AISLE EMERGENCY LIGHTS ARE EXTREMELY DIM REMOVED LH FORWARD DROP AISLE EMERGENCY LIGHT P/N: 9919040-22 S/N: UNKNOWN AND INSTALLED NEW ASSY P/N: 9919040-22 5/N: 202400000039427, OPS CHECK GOOD. WORK PERFORMED PER CE 560XL AMM 33-20-04
